Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Agony
    avatar
    USMC0369 posted:
    So, I am a male in my mid 40's and much to my embarassment recently contracted an STD. (Clamidia to be exact) I was given antibiotics by my doc a few days ago. I have no discharge anymore yet I still have this agonizing feeling to urinate all the time. It is absolutely miserable. Seems to increase as my day goes on and I have been in the bathroom at least 10 times since 7:30 this morning. I have, in the past had a bout of prostititus and am having very similar symptoms as that right now. I was miserable then for a few months and just don't think I could go through that again. Could my STD have caused my prostate to act up once again?
    Reply
     
    avatar
    Eugenio311 responded:
    Chlamydial prostatitis is a possibility. If you've had a bacterial prostatitis before, you may know it can require a long course of antibiotics to clear it up, sometimes a couple of months or so.

    If I were you, I'd go back to the doc and get tested/treated. Meanwhile protect yourself and your partner with condoms.


    Helpful Tips

    Discharge from Penis(Penile Discharge)
    Penile discharge is the abnormal loss of fluid that is not urine or semen from the urethra (urine tube) at the tip of the penis. It is ... More
    Was this Helpful?
    2 of 2 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.